Current Developments in Mathematics

Volume 2015

Hecke algebras and $p$-adic groups

Pages: 73 – 135

DOI: http://dx.doi.org/10.4310/CDM.2015.v2015.n1.a3

Author

Xuhua He (Department of Mathematics, University of Maryland, College Park, Md., U.S.A.)

Abstract

This survey article, is written as an extended note and supplement of my lectures at the Current Developments in Mathematics conference in 2015. We discuss some recent developments on the conjugacy classes of affine Weyl groups and $p$-adic groups, and some applications to Shimura varieties and to representations of affine Hecke algebras.

Full Text (PDF format)